Hi MeStage3 -- I also am on treatment and while on incivek I noticed myself going thru a lot of emotional changes -- even though I'm no longer on incivek but on pegasys and ribavirin, I'm still experiencing some mood changes. My therapy is music! LOL
The meds have affected my thyroid and blood levels. I believe this contributes to those feelings along with just feeling out of sorts in general.
Hang in there and try to remember that you will eventually feel better.
If you haven't had your thyroid checked, you might want to.. It could make such a difference..
Best wishes and just know you're not alone.. ;0
Dear Me & Ezydys, You both are very Brave to take the treatment,
Thank you for writing about your experiences on the treatment, Incivek,
Call me Chicken, But I just can't do it. I quit drinking after a long sruggle,
and go to my pimary Dr, every 3 months as my insurance dictates. My
viral loads are staying steady, so far. I've known I had hep C for about 15 yrs.
But with my deression and anxiety disorders- No, for me... sincerely,~DD~
- Incivek Information for Consumers
- Incivek Information for Healthcare Professionals (includes dosage details)
- Side Effects of Incivek (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2011 • 1 answer
Posted 25 Sep 2011 • 1 answer
Posted 11 Feb 2012 • 2 answers
Off incivek for 7 months. Still virus free, but the bad skin problems continue.Anyone else havethis?
Posted 11 Jan 2013 • 4 answers
Posted 1 Sep 2013 • 1 answer